# SDR 2003UALA00888

- Difficulty date: November 23, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Aircraft time: 53,166 hours, 8,515 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, INBOARD FLAP, AFT FLAP MID ATTACH FITTING IS CRACKED ON OUTBOARD AND INBOARD SIDES, T/E FLAP HINGE FITTING.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FITTING PER SRM 57-53-02, FIG 201.
